Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Lower stomach pain. Inflammation and pinching pain after urinating. Ultrasound shows swelling in kidney. Remedy?

i have a pain in lower stomach and i have severe pain during urination .when urine is stopped i feel pinching pain.n inflamation as did ultrasound n said lil swelling in rit kidney ,then he prescribed me novidat 500 mg n citralka .i hv completed the course but pain is still there.what should i do now?? n iam a female of24yrs old.m married
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response


You should repeat the ultrasound scan. Drink as much of fluids as you can.

We need to look for the decrease in the swelling in Right kidney. If there is no reduction in the swelling, we need to rule out stone in the urinary tract that may be causing obstruction.

Please follow up with your doctor so that complications do not arise.

Early medical intervention is required in your case.

Get well soon.

Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor